T Nation

Test Boosters Cause Low Libido?


#1

I have taken several test boosters, like Animal stak, TestFreak, and many ZMAs (usually I took 2 weeks off in between). Recently I noticed a significant decrease in sexual drive, which also seems to give an erection problem. I have talked to the doctors and did blood test, everything just looks fine. Test level is within normal range, but sorta on the lower end tho. I do feel my body chemistry is somehow fucked up ... Is there anyway to reverse this?


#2

You might want to move this over to the T Replacement section, lots of great info there.


#3

please read these stickies:

  • advice for new guys
  • things that damage your hormones.

Please post labs with ranges.

Do not overlook thyroid and iodine issues.


#4

Many T boosters have questionable or bogus ingredients. We have seen young men with HPTA damage from some pro-hormones. Some react badly to some of these chemicals and gene expression can be messed up.